# SDR CA960909009

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 177RG
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube Drain
- Part number: LW11847
- Condition: Cracked
- Location: #2 Cylinder
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK WAS NOTED ON #2 CYLINDER ON INSPECTION. FLARE ON OIL RETURN TUBE FOUND TO BE CRACKED APPROXIMATELY 2/3 AROUND ITS CIRCUMFERENCE.
